# SDR SWAA970009

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BULKHEAD BS 178 CRACKED AT WL 203 TO 184, RBL 5.7,  AT WL 218, RBL 9.7, AND AT WL 218, LBL 9.7.  INSTALLED REPAIR DOUBLER PER BOEING SRM.
